A member asked:

Hi i took colchicine 0.6mg 2at the same time can i take advil (ibuprofen) with that its for my gout ?

A doctor has provided 1 answer
Dr. Bruce Jacobs answered

Specializes in Family Medicine

advil (ibuprofen). Watch for stomach upset,as both colchicine and advil (ibuprofen) can irritate the gut, and cause nausea and vomiting or diarrhea. Hope this helps!

Answered Dec 22, 2019

1.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...